Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can I have menses after one week of oral contraception ?

hi. i m 21. i took my emergency pills on last week, 14 may and today 20may i had my menses . i already having my menses on 3rd may. can tell me what s going on? am i pregnant actually?
Asked On : Fri, 20 May 2011
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcare magic
if your having a proper period with good flow like you have in your normal periods then its ok. the emergency contraceptive pills can cause a withdrawal bleed in 48 hours or a few days later so its almost certain that you are not pregnant. in my opinion you need not worry and you should just wait for your next period. relax.
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor